Publication detail

Some generalizations of Banach fixed point theorem II.

ŠMARDA, Z. FAJMON, B.

Original Title

Some generalizations of Banach fixed point theorem II.

English Title

Some generalizations of Banach fixed point theorem II.

Type

journal article

Language

en

Original Abstract

In the paper the fixed point theorems are presented, which assert that every complete metric space is a fixed space for the class of contractive mappings.

English abstract

In the paper the fixed point theorems are presented, which assert that every complete metric space is a fixed space for the class of contractive mappings.

Keywords

Banach fixed point theorem

RIV year

2010

Released

05.02.2010

Location

Bratislava

Pages from

53

Pages to

60

Pages count

8

BibTex


@article{BUT47516,
  author="Zdeněk {Šmarda} and Břetislav {Fajmon}",
  title="Some generalizations of Banach fixed point theorem II.",
  annote="In the paper the fixed point theorems are presented, which assert that every  complete metric space is a fixed space for the class of contractive mappings.",
  chapter="47516",
  journal="Journal of Applied Mathematics",
  number="2",
  volume="2010 III",
  year="2010",
  month="february",
  pages="53--60",
  type="journal article"
}